# SDR WX0A2015101572945

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 65,365 hours, 42,163 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER THE DOOR WAS SHUT & THE PUSH CLEARANCE WAS RECEIVED, THE FLIGHT ATTENDANTS CALLED FWD SAYING THAT THERE WAS SMOKE IN THE CABIN.  THE CREW CANCELLED THE PUSH CLEARANCE & HAD THE RAMP CREW PULL THE JET BRIDGE BACK UP TO THE AIRCRAFT.  ONCE THE COCKPIT DOOR WAS OPENED THE CAPTAIN NOTED THAT THERE WAS VISIBLE SMOKE IN THE CABIN, BUT HE COULD STILL SEE ALL THE WAY TO THE BACK OF THE CABIN.  THE APU WAS TURNED OFF & EXTERNAL AIR WAS HOOKED UP.  PERFORMED TASK CARD 21-059-002, FOUND APU LEAKING OIL INTO COMBUSTION CHAMBER & INTO INLET.  PERFORMED TASK CARD 21-059-008, PACK BURNOUT NO SMOKE OR SMELL NOTED.  R & R COALESCER BAGS IAW MM 21-20-02.
